I have pain in the joints.
Welcome to icliniq.com.
I went through your post, you have not mentioned which joints are paining and whether you have swelling of joints also. Your vitamin D level is low (attachment removed to protect patient identity) so you need to start taking supplements for it (capsule Lumia 60k) once a week for eight weeks. Do RF (rheumatoid factor) and anti-CCP to rule out arthritis.
Thank you doctor,
There are no swelling in the joints.
Welcome back to icliniq.com.
Then most likely it is because of vitamin D deficiency. Start the supplements.
Query: Hello doctor, Yesterday I took blood tests for hemogram, fasting sugar, and vitamin D. My vitamin D is too low. It is lower than 3. I have tiredness and joint pain too. Please suggest some medicines and diets. Read Full >>
Answer: Hello, Welcome to icliniq.com. I went through your post. However, please attach your recent blood reports. If you are saying your vitamin D is low, then I would suggest you start supplements of vitamin D. Its deficiency can cause joint pains. I suggest you try taking capsule Lumia 60K (Cholecalcif... Read Full
Article Overview: Joint pain in old age is a major concern that should not be ignored. Most of us suffer from knee pain or back pain after an age. If we follow simple measures in daily routine then most of these conditions can be prevented. Read Article
Knee joint pain and backache especially in the lumbar region is a very common problem. Almost every one suffers from these problems in life either because of unhealthy lifestyle or some disease. In most cases, these are preventable and treatable, but due to lack of knowledge most people suffer from ... Read Article
Query: Hello doctor, Kindly confirm if I am arthritic from the available reports. Read Full >>
Answer: Hello, Welcome to icliniq.com. Could you provide me with some of your symptoms? I have gone through your reports (attachment removed to protect patient identity). Your inflammation markers are very high (erythrocyte sedimentation rate and C-reactive protein). So, it does indicate either there is ... Read Full
Ask your health query to a doctor online?Ask a Rheumatologist Now